Daffodil, the common name for plants of the Narcissus species are brightly colored blooms that often begin to add color and texture to our Georgia land scape in the spring months. This family of plants grow from bulbs, and the most common source of poisoning by daffodil occurs when patients confuse the plants bulb for a wild onion. To avoid confusion, know that daffodil bulbs do not have the classic onion smell, or cause tearing. Still, poisoning can occur in other ways such as when children consumer other parts of the plant after being drawn to the vibrant blooms. Ingestion of all parts of the daffodil will expose someone to the toxic chemical lycorine. Lycorine can cause nausea, vomiting, abdominal pain, and diarrhea. In most cases, rinsing out a child’s mouth and ensuring they drink water or milk will be sufficient for safe at home management. However if symptoms persist, the patient has significant throat pain or drooling, seek medical attention or call the poison center.